# SDR DL72S950786

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK - CORROSION AT SEAT TRACK STA 344 TO 360 AT LBL 22 - REPAIR - REPLACED SEAT TRACK PER SRM 53-10-5 FIG 7.
